Free Access
Volume 47, Number 1, January-February 2013
Page(s) 149 - 167
Published online 31 July 2012
  1. S. Amat and S. Busquier, Third-order iterative methods under Kantorovich conditions. J. Math. Anal. Appl. 336 (2007) 243–261. [CrossRef]
  2. S. Amat, C. Bermúdez, S. Busquier and D. Mestiri, A family of Halley-Chebyshev iterative schemes for non-Fréechet differentiable operators. J. Comput. Appl. Math. 228 (2009) 486–493. [CrossRef]
  3. I.K. Argyros, A Newton–Kantorovich theorem for equations involving m-Fréchet differentiable operators and applications in radiative transfer. J. Comput. Appl. Math. 131 (2001) 149–159. [CrossRef]
  4. I.K. Argyros, An improved convergence analysis and applications for Newton-like methods in Banach space, Numer. Funct. Anal. Optim. 24 (2003) 653–572. [CrossRef] [MathSciNet]
  5. I.K. Argyros, On the Newton-Kantorovich hypothesis for solving equations. J. Comput. Appl. Math. 169 (2004) 315–332. [CrossRef]
  6. D.D. Bruns and J.E. Bailey, Nonlinear feedback control for operating a nonisothermal CSTR near an unstable steady state. Chem. Eng. Sci. 32 (1977) 257–264. [CrossRef]
  7. K. Deimling, Nonlinear functional analysis. Springer-Verlag, Berlin (1985).
  8. J.A. Ezquerro and M.A. Hernández, Generalized differentiability conditions for Newton’s method. IMA J. Numer. Anal. 22 (2002) 187–205. [CrossRef] [MathSciNet]
  9. J.A. Ezquerro and M.A. Hernández, On an application of Newton’s method to nonlinear operators with ω-conditioned second derivative. BIT 42 (2002) 519–530. [MathSciNet]
  10. J.A. Ezquerro and M.A. Hernández, Halley’s method for operators with unbounded second derivative. Appl. Numer. Math. 57 (2007) 354–360. [CrossRef]
  11. J.A. Ezquerro, D. González and M.A. Hernández, Majorizing sequences for Newton’s method from initial value problems. J. Comput. Appl. Math. (submitted).
  12. M. Ganesh and M.C. Joshi, Numerical solvability of Hammerstein integral equations of mixed type. IMA J. Numer. Anal. 11 (1991) 21–31. [CrossRef] [MathSciNet]
  13. J.M. Gutiérrez, A new semilocal convergence theorem for Newton’s method. J. Comput. Appl. Math. 79 (1997) 131–145. [CrossRef]
  14. L.V. Kantorovich, On Newton’s method for functional equations. Dokl Akad. Nauk SSSR 59 (1948) 1237–1240 (in Russian).
  15. L.V. Kantorovich, The majorant principle and Newton’s method. Dokl. Akad. Nauk SSSR 76 (1951) 17–20 (in Russian).
  16. L.V. Kantorovich and G.P. Akilov, Functional analysis. Pergamon Press, Oxford (1982).
  17. A.M. Ostrowski, Solution of equations in Euclidean and Banach spaces. London, Academic Press (1943).
  18. F.A. Potra and V. Pták, Sharp error bounds for Newton process. Numer. Math. 34 (1980) 63–72. [CrossRef] [MathSciNet]
  19. J. Rashidinia and M. Zarebnia, New approach for numerical solution of Hammerstein integral equations. Appl. Math. Comput. 185 (2007) 147–154. [CrossRef]
  20. W.C. Rheinboldt, A unified convergence theory for a class of iterative processes. SIAM J. Numer. Anal. 5 (1968) 42–63. [CrossRef] [MathSciNet]
  21. T. Yamamoto, Convergence theorem for Newton-like methods in Banach spaces. Numer. Math. 51 (1987) 545–557. [CrossRef] [MathSciNet]
  22. Z. Zhang, A note on weaker convergence conditions for Newton iteration. J. Zhejiang Univ. Sci. Ed. 30 (2003) 133–135, 144 (in Chinese). [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you